Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
195 Doctors are Online

Suggest me the remedy for vomiting and tiredness

one of my friend started vomiting.what to do for that ? what medicine to give him??? how to get rid of tiredness??? can he take glucose . thanks
Asked On : Sun, 10 Jan 2010
Answers:  3 Views:  383
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General Surgeon 's  Response
Antiemetic drugs like perinorm,domstal available in oral and injectable form .
Depending on severity the medicine can be taken .it will be better to give electral drinks rather than glucose drinks .

Give oral drinks only if vomiting is controlled.
If not controlled ,please consult physician and get a check up. Weakness may due to vomiting it self or for the disease that is responsible for vomiting .
Wish good health.
Answered: Tue, 10 Apr 2012
I find this answer helpful
  Anonymous's Response

Hi.. Vomiting could be due to multiple causes.. You can give him liquids in any form if there in no vomiting.. If the vomiting persists better to get him checked at an ER.. It could be because of infection or food poisoning too..

Answered: Sun, 10 Jan 2010
  User's Response
yes he can take a medicine but just wait if he gets worse before giving medication, he can take glucose along with plain water and also rest. rest is very important.
Answered: Mon, 18 Jan 2010
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor